# SDR SWIA201334477

- Difficulty date: September 6, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 20,930 hours, 18,011 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MODERATE SMELL OF SMOKE IN THE CABIN.  NO VISUAL SIGNS OF SMOKE REPORTED.  FLT#6299 COULD NOT DUPLICATE.
